# SDR GTIA2019071403479

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 51,328 hours, 23,813 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

COCKPIT FILLED WITH SMOKE AT ABOUT 1000' AFTER DEPARTURE. STRONG BURNING SMELL IN COCKPIT AND BACK OF AIRCRAFT. AIRCRAFT GOT EXTREMELY HOT ESPECIALLY IN THE COCKPIT. TROUBLESHOOTING DONE IAW TSM 05-50-00-810-831-A ISOLATED CABIN ODOR AND SMOKE COMING FROM PACK 1. SEE L/P 251413702 FOR PACK DEFERRAL.
